# SDR SCNA95201

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281SC
- Make and model: Boeing 727282
- Aircraft serial: 21949
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wiring
- Part number: 5878
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING WAS FOUND INOPERATIVE IN THE FORWARD SECTION OF THE CABIN.  A BROKEN FEEDER WIRE WAS FOUND DAMAGED.  REPAIRED WIRE AND THE EMERGENCY PATH LIGHTING TESTED GOOD.
